# SDR SWAA2018011719019

- Difficulty date: January 7, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 69,095 hours, 41,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: BAC1496377
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LT SIDE  CHANNEL CORRODED BETWEEN BS 767 TO 787.   R & R THE CHANNEL IAW SRM.
